I am taking progestin only birth control pills which (for the past year and a half or so) have made me have light periods, (that dont always come on time, but usually about every 5 weeks). My last period was about 8 weeks until a few nights ago. I was getting curious and was about to take a pregnancy test but I started getting super bad cramps and sure enough on Friday night it finally came.
Its been horrible though! I usually only get light cramps the first day and light bleeding for a couple days. I have had extreme cramps and heavy bleeding since Friday. Its finally getting a little better but still heavier bleeding and worse cramps than usual. Also my breasts were sore the past couple of weeks. Do you think its just because it was a little late, or maybe a m/c, or just something weird going on inside of me? I have no idea... any help would be awesome, thank you!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.